# SDR JR2R20231202203

- Difficulty date: December 2, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 12,362 hours, 7,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17085667001
- Condition: Corroded
- Location: Zone 100
- Part time: 12,362 hours, 7,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FR84 ANGLE BETWEEN STR26R.  REMOVED AND REPLACED ANGLE
